# SDR C2XA99IA001

- Difficulty date: January 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14930
- Make and model: Emb EMB-145
- Aircraft serial: 145011
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 4501968B
- Condition: Failed
- Location: Apu Compartment
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - DURING PRE-FLIGHT INSPECTION, THE CREW REPORTED SMOKE COMING FROM THE LEFT PACK.  MAINTENANCE REMOVED AND REPLACED THE AUXILLARY POWER UNIT AND THE AIRCRFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
